# SDR DALA2024123012075

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 BENT INTERNAL STRUCTURE CROSS BEAM LOCATED FR26 AND FROM STR41R TO STR38L IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED NEW CROSS BEAM AND FASTENERS LOCATED FR26 AND FROM STR41R TO STR38L IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-42-11 AND A319 SRM 51-72 -11. (0731746)
